# SDR ASAA2023091145051

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 54,683 hours, 16,148 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO FAIL ILLUMINATED BRIEFLY. GROUNDED - YES. PERFORMED SYSTEM BITE CHECK, REF FIM 21-31 TASK 801. OPS CHECKS GOOD.
